# SDR ASAA0310179

- Difficulty date: March 20, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: BAC15171854
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND NR 1 ENGINE COWL FRAME AT NACELLE STATION 100.60 CRACKED.  REMOVED DAMAGED SECTION AND REPAIRED PER SRM.  (M)
